Polynomial gauss sums

Stephen D. Cohen*, Michael Dewar, John B. Friedlander, Daniel Panario, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A recent bound for exponential sums by Friedlander, Hansen and Shparlinski is extended to twisted exponential sums with general polynomial arguments. As a by-product a new result about perfect powers in certain products of polynomials is established.

Original languageEnglish
Pages (from-to)2225-2231
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number8
Publication statusPublished - Aug 2005


Dive into the research topics of 'Polynomial gauss sums'. Together they form a unique fingerprint.

Cite this